Sankhya: The Indian Journal of Statistics

1993, Volume 55, Series A, Pt. 1, 1-11

CENTRAL LIMT THEOREMFOR A DOUBLE ARRAY OF HARRIS CHAINS

By

K.B.ATHREYA, Iowa State University

And

C.D. FUH, Academia Sinica, Taipei

 

SUMMARY. Let Xn = { Xnj; j >= 0} be a sequence of Harris recurrent Markov chains with Xn having a general state

Nn

space (Sn, Sn,). A central limit theorem for å fn(Xnj) is established in this paper where fn is a sequence of suitable

J=0

measurable functions from Sn to.

AMS (1980) subject classification. 60G05,60J10

Key words and phrases. central limit theorem, Markov chain, stationary distribution, transition kernel, weak law of large numbers.

FULL PAPER

This paper in Mathematical Reviews.